Hello all. I started out a month ago with an enlarged lymph node under my left armpit. Two rounds of antibiotics later...all cleared up. But, as a result, I have my second yeast infection in the past couple of months. I didn't realize at first that it was a yeast infection because this made my genital warts flare up and was on aldara (which has side effects that are symptoms of a yeast infection). Anyway, I am getting cleared up. I'm on my second round of diflucan, warts almost gone, but now on the right side of my groin, my lymph node is the size of a grape. Is this normal??? Someone help me out because I know that lymph nodes become larger with infection, but my doc didn't act like it usually happened with yeast infections? Thanks so much!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?